Nontrivial solutions for singular semilinear elliptic equations on the Heisenberg group

Show simple item record

dc.contributor.author Tyagi, Jagmohan
dc.date.accessioned 2014-04-09T14:02:22Z
dc.date.available 2014-04-09T14:02:22Z
dc.date.issued 2014-05
dc.identifier.citation Tyagi, Jagmohan, "Nontrivial solutions for singular semilinear elliptic equations on the Heisenberg group", Bollettino dell'Unione Matematica Italiana, DOI: 10.1515/anona-2013-0027, vol. 3, no. 2, May 2014. en_US
dc.identifier.issn 2191-9496
dc.identifier.issn 2191-950X
dc.identifier.uri http://dx.doi.org/10.1515/anona-2013-0027
dc.identifier.uri https://repository.iitgn.ac.in/handle/123456789/998
dc.description.statementofresponsibility by Jagmohan Tyagi
dc.format.extent Vol. 3, No. 2
dc.language.iso en en_US
dc.language.iso en en_US
dc.publisher De Gruyter en_US
dc.subject Nontrivial solutions en_US
dc.subject Variational methods en_US
dc.subject Singular elliptic equations en_US
dc.title Nontrivial solutions for singular semilinear elliptic equations on the Heisenberg group en_US
dc.type Article en_US
dc.type Article en_US
dc.relation.journal Advances in Nonlinear Analysis


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


Browse

My Account